Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Approximate analytical solution of a Stefan's problem in a finite domain


Author: Shunsuke Takagi
Journal: Quart. Appl. Math. 46 (1988), 245-266
MSC: Primary 35R35; Secondary 35K05, 73B30, 80A20
DOI: https://doi.org/10.1090/qam/950600
MathSciNet review: 950600
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Stefan's problem in a finite domain may be given an approximate analytical solution. An example is shown with constant boundary and initial conditions. The solution is initially that of a semi-infinite domain, transits through infinitely many intermediate stage solutions, and finally becomes stationary. The solution is exact in the initial stage and also at the steady final stage, but approximate at the intermediate stages.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35, 35K05, 73B30, 80A20

Retrieve articles in all journals with MSC: 35R35, 35K05, 73B30, 80A20


Additional Information

DOI: https://doi.org/10.1090/qam/950600
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society